# SDR DALA2017090706703

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FUEL PANEL ACCESS PANEL 1456C. THE ACCESS PANEL WAS REPLACED.
